# SDR AALA201707139017

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 55,742 hours, 20,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT THRESHOLD LIGHT COVER MISSING. INSTALLED THE LENS.
